| Model Number |
60005 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
06/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's right eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The explanted lens has been received and is pending evaluation results.
Event or Problem Description
Site reported that the light adjustable lens in the patient's right eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was (b)(6) 2021.
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's right eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was 6/18/2021.The returned lens was visually inspected.The lens was returned broken into multiple fragments due to the explant, although no issues were noted.Optical testing could not be performed due to the extent of the damage to the lens.
Event or Problem Description
Site reported that the light adjustable lens in the patient's right eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was 6/18/2021.